# SDR HALA2019080520381

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 23,817 hours, 3,969 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 43343690001
- Part serial: 04093
- Condition: Faulted
- Location: Nr 2
- Part time: 23,817 hours, 3,969 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM NAV GPS 2 FAULT.   REMOVED AND REPLACED THE NR 2 MMR IAW AMM 34-36-31. OPS CHECK GOOD.  LAND CAT III CAPABILITY TEST PASSED IAW AMM 22-97-00. OK FOR SERVICE.
